| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant devices: persona stemmed cemented tibial component left size g catalog #: 42532007901 lot #: 65285599.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during knee arthroplasty the surgeon attempted to seat the articular surface on the tibial tray, however, the implant could not be seated.Another articular surface was used to complete the procedure.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: visual examination of the returned implanted showed signs of use and the dovetail feature was flared out.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.